# SDR AALA201805229015

- Difficulty date: February 14, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 72,231 hours, 11,681 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: DOO364
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EICAS MESSAGE FOR LOSS OF ALL 3 IRU BATTERIES. NEXT EICAS MESSAGES FOR APU SPAR VALVE AND BOTH ENGINE SPAR VALVES. NEXT 30 MINUTES LOST THE CLOCKS WITH EICAS MESSAGE. CREW DIVERTED TO TER. REPLACED MAIN BATTERY CHARGER, MAIN BATTERY AND MAIN BATTERY CONNECTOR. ALL MESSAGES CLEARED.  REPLACED MAIN BATTERY CONNECTOR PER 24-31-01.  SEE ALSO AALA20180216001 & AALA201805229014.
